On the space of strings with partially summable labels

Kazuhisa Shimakawa

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)96-101
Number of pages6
Journal数理解析研究所講究録
Issue numberissue 1394
Publication statusPublished - 2004

Cite this

On the space of strings with partially summable labels. / Shimakawa, Kazuhisa.

In: 数理解析研究所講究録, No. issue 1394, 2004, p. 96-101.

Research output: Contribution to journalArticle

Shimakawa, Kazuhisa. / On the space of strings with partially summable labels. In: 数理解析研究所講究録. 2004 ; No. issue 1394. pp. 96-101.
@article{b22616dc54324871aad8d8de79a57e8a,
title = "On the space of strings with partially summable labels",
author = "Kazuhisa Shimakawa",
year = "2004",
language = "English",
pages = "96--101",
journal = "数理解析研究所講究録",
number = "issue 1394",

}

TY - JOUR

T1 - On the space of strings with partially summable labels

AU - Shimakawa, Kazuhisa

PY - 2004

Y1 - 2004

M3 - Article

SP - 96

EP - 101

JO - 数理解析研究所講究録

JF - 数理解析研究所講究録

IS - issue 1394

ER -